# SDR CALA2025011301886

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,037 hours, 25,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

1R SLIDE LIGHT WILL NOT ILLUMINATE OPENED DOOR 1 RIGHT , CLEANED DEBREES FROM AFT PROX SENSOR AREA, CLOSED AND ARMED DOOR 1 RIGHT. OPS CK GOOD WITH SLIDE ARM LIGHT ILLUMINATION. REF B757 AMM SUBTASK 52-11-00-216-025
